Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by roomy on April 23, 2004, at 7:05:07

In reply to Re: Effexor withdrawal - very bad news roomy, posted by Aldus Huxley on April 22, 2004, at 18:13:37


> Well, the Valium wasn't really being proffered at that point (I was being prescribed it for a stressful time in the middle of 2003 and had maybe 3 10mg tabs in December), nor did I want to ask and perhaps inadvertantly disclose my little project...but still, Xanax was very helpful. Is Valium that desireable? I thought Xanax was more preferable than Valium for the pleasant calm/soporific effects--especially because Xanax is short acting (i.e. no hangover).
To tell you the truth, I had to take valium WAY before I was ever on any antidepressants of any kind. I could never go to a doctor or dentist without passing out cold. It got to be down right stupid so they got together and gave me an Rx for Valium. It was a very small dose and I only took it to premedicate before doctors and dentist appts. It didnt help much which was the start of being put on anti-depressants. Well I still had several refills left of Valium and a few left in the bottle I had. I got rid of the refill slips and flushed the rest of the bottle. Today I find out that there are some dudes I work with that would have paid BIG TIME CASH for those drugs. ??
Kind of a long way to answer your question: Is Valium really that desireable? I never thought so but OBVIOUSLY for some it is. Xanax? hmmm I get all those mixed up. Zyban is for quitting smoking right? and Zantac is for heartburn? I guess I am not familar with Xanax. As long as we are on the topic of drugs other than effexor...let me zing one off ya. When I was on Effexor, it made me sooo soooo tired. Plus I gained weight. so..my doctor put me on Addipex. (sp) It was FANTASTIC! BUT...I could only be on it for three months at a time. It gave me energy and I didnt actually LOSE weight but whenever I went off it, I GAINED weight. Now that my doctor has lost her liscense and I have a new doctor, I am off all medication but he wont put me back on addipex. Even three month would prolly get me back to the weight I need to be. MAN have I been rambling! sorry folks! the sun is shining and I am gonna go out and play! Have a good one!
-Roomy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:roomy thread:1016
URL: http://www.dr-bob.org/babble/20040423/msgs/339087.html